Alert archive / Virginia / Wind Advisories in 2014
Wind Advisory 5, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at Mar 12, 2014, 3:05 AM EDT for 11 counties in Maryland; 8 counties in West Virginia; 28 counties in Virginia. It took effect at Mar 12, 2014, 6:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2014, 3:05 AM EDT (07:05 UTC)
- In effect from
- Mar 12, 2014, 6:00 PM EDT
- Expired
- Mar 13, 2014, 10:29 AM EDT
- In force
- 16 hr
- Issued by
- NWS Baltimore/Washington
All 47 counties
Allegany County, MD, Anne Arundel County, MD, Baltimore County, MD, Calvert County, MD, Carroll County, MD, Charles County, MD, City of Baltimore, MD, Frederick County, MD, Prince George's County, MD, Saint Mary's County, MD, Washington County, MD, Arlington County, VA, City of Alexandria, VA, City of Charlottesville, VA, City of Fairfax, VA, City of Falls Church, VA, City of Fredericksburg, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, City of Winchester, VA, Clarke County, VA, Culpeper County, VA, Fairfax County, VA, Fauquier County, VA, Frederick County, VA, Greene County, VA, Highland County, VA, King George County, VA, Madison County, VA, Nelson County, VA, Orange County, VA, Page County, VA, Rappahannock County, VA, Rockingham County, VA, Shenandoah County, VA, Spotsylvania County, VA, Stafford County, VA, Warren County, VA, Berkeley County, WV, Grant County, WV, Hampshire County, WV, Hardy County, WV, Jefferson County, WV, Mineral County, WV, Morgan County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 44 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2438 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
681 WWUS71 KLWX 120705 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 305 AM EDT WED MAR 12 2014 ...WIND ADVISORY IN EFFECT WEDNESDAY EVENING THROUGH THURSDAY MORNING... DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ025>031- 036>040-042-051>054-501>504-WVZ050>053-055-501>506-121515- /O.NEW.KLWX.WI.Y.0005.140312T2200Z-140313T1500Z/ DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-NORTHERN FAUQUIER- SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND-HAMPSHIRE- MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK... WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS... WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS... MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON... HIGHTOWN...MONTEREY...MARTINSBURG...CHARLES TOWN...MOOREFIELD... BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN...KEYSER... FORT ASHBY...CIRCLEVILLE...FRANKLIN 305 AM EDT WED MAR 12 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY. * TIMING...WEDNESDAY EVENING THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
5 follow-up statements
511 WWUS71 KLWX 121502 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1102 AM EDT WED MAR 12 2014 DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ025>031- 036>040-042-051>054-501>504-WVZ050>053-055-501>506-122315- /O.CON.KLWX.WI.Y.0005.140312T2200Z-140313T1500Z/ DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-NORTHERN FAUQUIER- SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND-HAMPSHIRE- MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK... WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS... WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS... MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON... HIGHTOWN...MONTEREY...MARTINSBURG...CHARLES TOWN...MOOREFIELD... BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN...KEYSER... FORT ASHBY...CIRCLEVILLE...FRANKLIN 1102 AM EDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY... * TIMING...WEDNESDAY EVENING THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ JE
424 WWUS71 KLWX 121723 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 123 PM EDT WED MAR 12 2014 VAZ050-055>057-130130- /O.EXA.KLWX.WI.Y.0005.140312T2200Z-140313T1500Z/ ORANGE-STAFFORD-SPOTSYLVANIA-KING GEORGE- INCLUDING THE CITY OF...FREDERICKSBURG 123 PM EDT WED MAR 12 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY. * TIMING...WEDNESDAY EVENING THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ025>031- 036>040-042-051>054-501>504-WVZ050>053-055-501>506-130130- /O.CON.KLWX.WI.Y.0005.140312T2200Z-140313T1500Z/ DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-NORTHERN FAUQUIER- SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND-HAMPSHIRE- MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK... WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS... WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS... MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH...WARRENTON... HIGHTOWN...MONTEREY...MARTINSBURG...CHARLES TOWN...MOOREFIELD... BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN...KEYSER... FORT ASHBY...CIRCLEVILLE...FRANKLIN 123 PM EDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY... * TIMING...WEDNESDAY EVENING THROUGH THURSDAY MORNING. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ JE
646 WWUS71 KLWX 130056 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 856 PM EDT WED MAR 12 2014 DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ025>031- 036>040-042-050>057-501>504-WVZ050>053-055-501>506-130900- /O.CON.KLWX.WI.Y.0005.000000T0000Z-140313T1500Z/ DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK... WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS... WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS... MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH... FREDERICKSBURG...WARRENTON...HIGHTOWN...MONTEREY...MARTINSBURG... CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG... ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 856 PM EDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THURSDAY... * TIMING...TONIGHT AND THURSDAY MORNING. THE STRONGEST WINDS WILL OCCUR THIS EVENING. * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS EVENING...BECOMING NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH OVERNIGHT AND THURSDAY MORNING. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. SPORADIC POWER OUTAGES HAVE BEEN REPORTED. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
823 WWUS71 KLWX 130833 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 433 AM EDT THU MAR 13 2014 DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ025>031- 036>040-042-050>057-501>504-WVZ050>053-055-501>506-131500- /O.CON.KLWX.WI.Y.0005.000000T0000Z-140313T1500Z/ DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK... WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS... WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS... MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH... FREDERICKSBURG...WARRENTON...HIGHTOWN...MONTEREY...MARTINSBURG... CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG... ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 433 AM EDT THU MAR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * TIMING...THROUGH THE MORNING. THE FREQUENCY OF STRONGER GUSTS SHOULD INCREASE JUST AFTER SUNRISE...BEFORE DIMINISHING THROUGH THE MIDDAY. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...ADDITIONAL SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ HTS
688 WWUS71 KLWX 131429 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1029 AM EDT THU MAR 13 2014 DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-VAZ025>031- 036>040-042-050>057-501>504-WVZ050>053-055-501>506-131530- /O.CAN.KLWX.WI.Y.0005.000000T0000Z-140313T1500Z/ DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL- NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...WASHINGTON...HAGERSTOWN...FREDERICK... WESTMINSTER...GAITHERSBURG...COLUMBIA...BALTIMORE...ANNAPOLIS... WALDORF...ST MARYS CITY...FROSTBURG...CUMBERLAND...STAUNTON... WAYNESBORO...HARRISONBURG...WINCHESTER...FRONT ROYAL... CHARLOTTESVILLE...LEESBURG...CULPEPER...MANASSAS... MANASSAS PARK...FAIRFAX...ALEXANDRIA...FALLS CHURCH... FREDERICKSBURG...WARRENTON...HIGHTOWN...MONTEREY...MARTINSBURG... CHARLES TOWN...MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG... ELK GARDEN...KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 1029 AM EDT THU MAR 13 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Mar 11, 9:36 PM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Mar 11, 9:36 PM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
936 PM EDT TUE MAR 11 2014
.SYNOPSIS...
HIGH PRESSURE WILL PERSIST OFF THE SOUTHEAST COAST INTO WEDNESDAY.
STRONG LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL PASS
THROUGH THE MID-ATLANTIC STATES WEDNESDAY AFTERNOON AND EVENING.
AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA WEDNESDAY
NIGHT...THEN CANADIAN HIGH PRESSURE WILL BUILD THROUGH THURSDAY
NIGHT BEFORE MOVING OFF THE COAST FRIDAY. AN UPPER LEVEL TROUGH
WILL PERSIST OVER THE REGION THIS WEEKEND.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
AS OF 01Z...LEE CIRROSTRATUS HAVE ERODED MAKING FOR A CLEAR
EVENING EXCEPT FOR SCT MID LEVEL CLOUDS OVER THE MASON-DIXON WHICH
IS ASSOCIATED WITH A WARM FRONT AHEAD OF THE DEVELOPING LOW OVER
THE MIDWEST. A NRN STREAM TROUGH IS SWINGING FROM THE GREAT
PLAINS TO THE MIDWEST WITH SFC LOW DEVELOPMENT OVER MO (999MB MSLP
AT COLUMBIA MO). LIGHTNING HAS BECOME MORE ABUNDANT OVER THE PAST
COUPLE HOURS OVER THE SHOW-ME STATE WITH STRONG WIND GUSTS AS
WELL. PRECIP WITH THIS SYSTEM IS BREAKING OUT ACROSS THE MIDWEST.
MEANWHILE...A SRN STREAM TROUGH IS OVER MS/LA. THESE TWO SYSTEMS
WILL PHASE OVER THE KY LATE TONIGHT AND THEN TRACK NORTHEAST TO
THE MASON-DIXON LINE BY WEDNESDAY AFTERNOON.
SO RADIATIONAL COOLING WILL DOMINATE THIS EVENING AND WITH THE
CENTRAL MID-ATLANTIC CURRENTLY BETWEEN THE TWO SYSTEMS...CLOUD
COVER MAY NOT COME IN FOR SEVERAL MORE HOURS. THEREFORE...WILL
UPDATE FOR LOWER TEMPERATURES TONIGHT...BUT IT WILL STILL BE MILD
RELATIVE TO THIS WINTER.
HEADLINES...CONSIDERED A HIGH WIND WATCH FOR NWRN ZONES FOR
WEDNESDAY AFTERNOON/EVENING...BUT THE BEST CHANCE FOR 50 KT GUSTS
WILL COME FROM CONVECTIVE ACTIVITY SO LEFT THAT BE FOR NOW. SNOW
IS EXPECTED NEAR THE LOWER THRESHOLD OF WINTER WEATHER ADVISORY
FOR THE FIVE ZONES WEST OF THE ALLEGHENY FRONT (THREE INCHES).
BASED TEMPERATURE ON A BLEND OF LOCAL 12KM WRF-NMM AND MAV/MET.
THIS IS A STRONG COLD FRONT AN COLD AIR ADVECTION WILL BE
STRONG BEHIND IT...ALLOWING WIND GUSTS TO BE MAXIMIZED WEDNESDAY
AFTERNOON THROUGH NIGHT.
PREVIOUS DISCUSSION...
ON WED...THE CWA WILL BE SITUATED IN PRE-FRONTAL WARM SECTOR WITH
ANOMALOUSLY DEEP/STRONG SLY FLOW DEVELOPING OVER THE ERN SEABOARD.
NOSE OF LLVL THETA-E RIDGE REACHES THE CWA AND WILL BE ACCOMPANIED
BY AFTN TEMPS IN THE 60S AND 70S WITH DEWPOINTS IN THE 50S. DO NOT
EXPECT WIDESPREAD COVERAGE OF SHOWERS WED MRNG WELL IN ADVANCE OF
THE FRONT. MODELS CONTINUE TO INDICATE THE POTENTIAL FOR A LINE OF
CONVECTION TO DEVELOP IN THIS MODESTLY UNSTABLE AIRMASS DURING THE
AFTN. SIGNIFICANT HEIGHT FALLS WILL OCCUR AHEAD OF THE MAIN UPPER
LOW. THE GREATEST HEIGHT FALLS WILL TAKE PLACE OVER THE MID-
ATLANTIC REGION BETWEEN 18Z WED THRU 03Z...WHICH IS THE PERIOD
THAT OUTLINES THE BEST CHANCE FOR SHOWERS AND STORMS. AFTER
COORDINATION WITH SPC...ENTIRE CWA WAS PLACED IN A SLIGHT RISK WED
FOR SVR STORMS. THE PRIMARY THREAT FROM THESE STORMS ARE STRAIGHT
LINE WIND DAMAGE ALTHOUGH A FEW EMBEDDED QLCS TORNADOES ARE
POSSIBLE. THE THREAT OF TORNADOES WILL BE DEPENDENT ON HOW CLOSE
THE WARM FRONT BOUNDARY WILL BE TO OUR CWA. LATEST GUIDANCE
TRENDING TOWARD THE WARM FRONT LIFTING NORTH OF THE MASON-DIXON
LINE PRIOR TO THE ARRIVAL OF CONVECTION.
PRECIP ASSOCIATED WITH THE COLD FRONT WILL LIKELY MOVE EAST OF
THE CHSPK BAY BY LATE WED EVE. MODELS CONTINUE TO SHOW IMPRESSIVE
PRESSURE RISES AND COLD AIR ADVECTION IN WAKE OF COLD FROPA. WIND
ADVISORIES WILL LIKELY BE REQUIRED FOR THE ENTIRE CWA WED NGT WITH
NW WIND GUSTS NEAR 50 MPH MIXING DOWN.
H8 TEMPS DECREASE FROM AROUND 10C AHEAD OF THE FRONT TO BETWEEN
-15C AND -20C BEHIND THE COLD FRONT IN LESS THAN HOURS. LEANED
TOWARD THE WARMER SIDE OF GUIDANCE FOR MIN TEMPS WED NGT WITH
DOWNSLOPING WINDS OFFSETTING THE CAA A BIT. WIND CHILL ADVISORIES
MAY BE NEEDED LATE WED NGT FOR THE HIGHER ELEVATIONS OF THE
POTOMAC HIGHLANDS AND BLUE RIDGE...WHERE WIND CHILLS BETWEEN 5
BELOW AND 15 BELOW ZERO ARE FCST. SEVERAL INCHES OF ACCUMULATING
SNOWFALL IS EXPECTED FOR THE WRN SLOPES OF THE ALLEGHENY FRONT.
WINTER WX ADVISORIES MAY BE NEEDED.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A TIGHT PRESSURE GRADIENT BETWEEN THE DEPARTING STORM EAST OF NEW
ENGLAND AND COLD HIGH PRESSURE BUILDING TOWARDS THE AREA FROM THE
NORTHERN GREAT PLAINS WILL RESULT IN COLD AND BLUSTERY CONDITIONS
THURSDAY. MOST GUIDANCE SUGGESTS HIGH TEMPERATURES WILL STRUGGLE TO
GET OUT OF THE 20S ON THURSDAY...BUT A COMPRESSIONAL DOWNSLOPING
FLOW AND HIGHER MID-MARCH SUN ANGLE ARGUE LEANING TOWARDS THE HIGHER
MOS GUIDANCE...WHICH SUGGESTS HIGHS IN THE 30S FOR MOST OF THE AREA.
COLD...DRY AND BLUSTERY CONDITIONS PERSIST THURSDAY. FOR FIRE
WEATHER THREATS...PLEASE REFER TO THE FIRE WEATHER SECTION BELOW.
WINDS DIMINISH THURSDAY EVENING...AND MAY GO CALM LATE THURSDAY
NIGHT AS HIGH PRESSURE MOVES OVERHEAD. HIGH CLOUDS MOVE INTO THE
AREA LATE...BUT A BRIEF WINDOW OF STRONG RADIATIONAL COOLING IS
POSSIBLE OVERNIGHT. IF WINDS BECOME LIGHTER EARLIER THAN FORECAST
DURING THE EVENING...THEN LOW TEMPERATURES COULD BE SEVERAL DEGREES
COLDER THAN CURRENTLY ADVERTISED.
ARCTIC AIR QUICKLY MOVES AWAY FROM THE REGION FRIDAY AS HIGH
PRESSURE MOVES TO THE EAST...RESULTING IN MILDER TEMPERATURES CLOSER
TO NORMAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE OFF OF THE CAROLINAS OVERNIGHT FRIDAY AND
SOUTHERLY FLOW WILL FILL IN SATURDAY MORNING. TEMPS ON SATURDAY
SHOULD GET UP INTO THE UPPER 50S AND LOWER 60S ACROSS MOST OF THE
AREA DESPITE PARTLY CLOUDY TO MOSTLY SUNNY SKIES. A COLD FRONT
ASSOCIATED WITH LOW PRESSURE OVER EASTERN CANADA WILL SWING THROUGH
THE AREA SATURDAY NIGHT. THIS WILL MAINLY BE A DRY FRONTAL
PASSAGE...WITH CHANCES FOR LIGHT RAIN CONFINED TO THE POTOMAC
HIGHLANDS AND ALONG THE MASON DIXON LINE SATURDAY EVENING AND
OVERNIGHT.
NORTHERLY FLOW WILL FILL IN BEHIND THE FRONT ON SUNDAY. HIGH
TEMPERATURES ON SUNDAY WILL BE NEAR 50 WITH HIGHS ON MONDAY ABOUT 10
DEGREES COLDER. A COASTAL LOW MAY IMPACT THE MID ATLANTIC ON
MONDAY...BUT WITH CONSIDERABLE DISAGREEMENT WITHIN BOTH THE GFS AND
EURO ENSEMBLE MEMBERS...CONFIDENCE IS LOW IN TIMING AND IMPACT. HAVE
CARRIED PRECIP CHANCES IN THE FORECAST SUNDAY EVENING THROUGH THE
DAY ON MONDAY. PTYPE IS UNCERTAIN AS WELL...BUT WITH A VERY COLD AIR
MASS EXPECTED TO BE IN PLACE AT THE SURFACE BY THE END OF THE
WEEKEND WINTRY PRECIP IS A POSSIBILITY. GENERALLY LEFT POPS AROUND
30 PERCENT AND PTYPE AS RAIN OR SNOW TO REFLECT THE UNCERTAINTY WITH
THE FORECAST.
HIGH PRESSURE WILL BUILD BACK IN ALONG THE EAST COAST EARLY TUESDAY
MORNING.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
PREDOMINATELY VFR THRU TNGT. THERE IS A POTENTIAL FOR LOW CLOUDS TO
DEVELOP ON COOL SIDE OF A WARM FRONTAL BOUNDARY ERY WED MRNG.
ACCORDING TO THE 12Z NAM...THIS BOUNDARY MAY BE POSITIONED SOMEWHERE
BETWEEN IAD AND MRB...PUTTING THE NRN TERMINALS IN A LIMITED SETUP
FOR MVFR CIGS.
STRENGTHENING SLY FLOW AHEAD OF A COLD FRONT AND WAVE OF LOPRES WILL
DRAW WARM/MOIST AIR INTO THE REGION ON WED. WITH THESE WINDS AT THE
TOP OF THE NOCTURNAL INVERSION INCREASING TO NEAR 40 KT WED
MRNG...THERE IS A POTENTIAL FOR LLWS CONDITIONS WITHIN THE LOWEST 2
KFT AGL.
STRONG PRESSURE SURGE EXPECTED IN WAKE OF FROPA WED NGT. WIND
GUSTS NEAR 45 KT POSSIBLE DURING THIS TIME.
VFR CONDITIONS ARE FORECAST THURSDAY THROUGH FRIDAY. BREEZY
WEST/NORTHWEST FLOW OF 20 TO 25 KNOTS GUSTING TO 35 KNOTS
THURSDAY. WINDS DIMINISH THURSDAY EVENING AND BECOME LIGHT AND
VARIABLE EARLY FRIDAY MORNING...BEFORE BECOMING SOUTH AROUND 10
KNOTS FRIDAY INTO FRIDAY NIGHT.
IFR CONDITIONS ARE POSSIBLE SATURDAY AFTERNOON AS A COLD FRONT
BRINGS A LOW CLOUD DECK TO THE REGION.
&&
.MARINE...
SCA GOES INTO EFFECT FOR SRN MD WATERS WED MRNG FOR SLY
CHANNELING... THEN FOR ALL WATERS WED AFTN AS SLY WINDS STRENGTHEN
AHEAD OF THE COLD FRONT. THERE IS A POTENTIAL FOR GALES WED AFTN
AS SWLY LLVL JET INCREASES TO NEAR 40 KT BETWEEN 2-3 KFT ABOVE THE
SFC. DID NOT HAVE ENOUGH CONFIDENCE TO MAKE EITHER OF THESE
HEADLINE CHANGE GIVEN THE STABILITY PRODUCED BY WARM AIR MOVING
ABOVE THE COOLER WATERS...WHICH IS NOT AN EFFICIENT SETUP FOR
MIXING. THESE STRONG WINDS DO HOWEVER HAVE A BETTER POTENTIAL TO
REACH THE SFC LATE IN THE DAY WED WITH CONVECTION JUST AHEAD OF
FROPA. TSTMS COULD REQUIRE SMWS.
GALE WARNING ISSUED FOR WED NGT WITH A STRONG PRESSURE SURGE FCST IN
WAKE OF COLD FROPA PRODUCING GUSTY NW WINDS 30-40 KT ACROSS ALL OF
THE WATERS. MIXING WILL BE EFFICIENT TOO AS LAPSE RATES STEEPEN IN
AN IMPRESSIVE CAA REGIME BEHIND THE FRONT.
GALE CONDITIONS ARE LIKELY ACROSS ALL WATERS THROUGH AT LEAST
THURSDAY MORNING IN A GUSTY WEST/NORTHWEST FLOW...BEFORE
DIMINISHING TO BELOW SCA LEVELS THURSDAY EVENING. SCAS ARE LIKELY
THURSDAY NIGHT...THEN POSSIBLE FRIDAY AFTERNOON IN SOUTHERLY FLOW.
A SMALL CRAFT ADVISORY MAY BE NECESSARY DURING THE DAY SATURDAY IN
BREEZY PREFRONTAL SOUTHERLY FLOW.
&&
.FIRE WEATHER...
ABUNDANTLY DRY AIR WILL ACCOMPANY THE ARCTIC AIRMASS INVADING THE
AREA ON THURSDAY...WITH DEW POINTS BELOW 0F EXPECTED. THIS WILL
RESULT IN RELATIVE HUMIDITY VALUES BOTTOMING OUT IN THE TEENS
THURSDAY AFTERNOON. THE DRY AND WINDY CONDITIONS MAY RESULT IN AN
ENHANCED FIRE SPREAD POTENTIAL THURSDAY AFTERNOON DEPENDING ON HOW
MUCH RAINFALL THE AREA RECEIVES WEDNESDAY INTO WEDNESDAY EVENING.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES REMAIN AROUND 0.5 FT ABOVE ASTRONOMICAL
PREDICTION THIS EVENING. THIS LEVEL WILL MERELY BE MAINTAINED
OVERNIGHT FROM SLY FLOW AROUND 10 KT.
THE BEST PUSH OF SLY FLOW COMES WED...ESPECIALLY DURING THE MIDDAY
AND AFTN AHD OF A STRONG CDFNT. WHILE THE HIGHER OF THE TWO TIDE
CYCLES COMES AT NIGHT...THE DIFFERENCE IS ONLY A MATTER OF INCHES.
THE PM CYCLE WOULD STILL HAVE A HIGHER RISK...DUE TO WHEN THE
PUSH OF SLY FLOW ARRIVES. BEST ESTIMATE IS THAT MINOR INUNDATION
MAY RESULT. LATEST CBOFS GUIDANCE SHOWS ANNAPOLIS REACHING MINOR
COASTAL FLOOD THRESHOLD DURING THE WED AFTN HIGH TIDE.
EXPECT A BLOW OUT TO OCCUR WED NGT...BUT AM UNSURE HOW IT WL
INTERACT/BE TIMED COMPARED TO THE INCOMING TIDE CYCLE. REGARDLESS...
ONCE THE WED NGT TIDE PULLS OUT...WATER SHUD BE DRIVEN OUT...AND WL
BE TALKING ABOUT NEGATIVE WATER LVL DEPARTURES BY THU.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TO 6 PM EDT WEDNESDAY FOR
ANZ530>532-535-536-538>540-542.
GALE WARNING FROM 6 PM WEDNESDAY TO 6 AM EDT THURSDAY FOR
ANZ530>543.
SMALL CRAFT ADVISORY FROM 8 AM TO 6 PM EDT WEDNESDAY FOR
ANZ533-534-537-541-543.
&&
SYNOPSIS...BAJ/JRK
NEAR TERM...BAJ/JRK
SHORT TERM...DFH
LONG TERM...CEB
AVIATION...BAJ/JRK/CEB/DFH
MARINE...BAJ/JRK/CEB/DFH
FIRE WEATHER...LWX
TIDES/COASTAL FLOODING...LWXHazardous weather outlook, Mar 12, 1:38 AM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 138 AM EDT WED MAR 12 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 120945- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 138 AM EDT WED MAR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL CROSS THE AREA LATE WEDNESDAY. SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT MAY PRODUCE DAMAGING WIND GUSTS WEDNESDAY AFTERNOON AND EVENING. ISOLATED TORNADOES ARE ALSO POSSIBLE. MINOR COASTAL FLOODING IS POSSIBLE WEDNESDAY. A WIND ADVISORY WILL LIKELY BE NEEDED WEDNESDAY NIGHT INTO THURSDAY WITH THE POTENTIAL FOR WIND GUSTS IN EXCESS OF 45 MPH BEHIND THE COLD FRONT. A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY MORNING FOR THE LOWER TIDAL POTOMAC RIVER AND THE MARYLAND CHESAPEAKE BAY FROM NORTH BEACH TO SMITH POINT. THE SMALL CRAFT ADVISORY EXPANDS TO INCLUDE ALL OF THE WATERS WEDNESDAY AFTERNOON. A GALE WARNING IS IN EFFECT WEDNESDAY NIGHT FOR THE WATERS. GALE WARNINGS WILL LIKELY BE CONTINUED INTO THURSDAY. A SMALL CRAFT ADVISORY IS LIKELY FOR THURSDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED ON PORTIONS OF THE WATERS FRIDAY AFTERNOON...AND AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY AFTERNOON AND EVENING. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-120945- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 138 AM EDT WED MAR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL CROSS THE AREA WEDNESDAY. SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT MAY PRODUCE DAMAGING WIND GUSTS WEDNESDAY AFTERNOON. ISOLATED TORNADOES ARE ALSO POSSIBLE. A WIND ADVISORY WILL LIKELY BE NEEDED WEDNESDAY NIGHT INTO THURSDAY WITH THE POTENTIAL FOR WIND GUSTS IN EXCESS OF 45 MPH BEHIND THE COLD FRONT. SEVERAL INCHES OF ACCUMULATING SNOW IS LIKELY ACROSS THE ALLEGHENY MOUNTAINS WEDNESDAY NIGHT. IN ADDITION...SUB-ZERO WIND CHILL VALUES WILL BE POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY MORNING FOR THE BLUE RIDGE MOUNTAINS AND ALLEGHENY FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY AFTERNOON AND EVENING.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:50 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Calvert, Saint Mary's | 13 hr |
| Mar 12, 1:28 PM EDT | Wind Chill Advisory | LWX | Allegany | 21 hr |
| Mar 12, 1:20 PM EDT | Small Craft Advisory | LWX | 36 hr | |
| Mar 12, 3:10 PM EDT | Fire Weather Watch | LWX | Albemarle, Arlington, Culpeper, Fairfax, Fauquier, Greene and 10 more | 13 hr |
Nearby
Wind Advisories in Virginia, 2014Wind Advisories in Maryland, 2014Wind Advisories in West Virginia, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.